# SDR ASAA2018101626511

- Difficulty date: October 16, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 10,504 hours, 3,521 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 4791CF
- Condition: Failed
- Location: Hf Comm
- Part time: 10,490 hours, 3,515 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN HF 2 SELECTED ON AUDIO CONTROL PANEL "FAIL" IS SHOWN IN ACTIVE AND STANDBY WINDOWS. GROUNDED - YES. PERFORMED FIM 23-11 TASK 801. NR 2 HF COMM SYSTEM BITE TEST FAILED. REMOVED AND REPLACED NR 2 HF TRANSCEIVER REF AMM 23-11-21. GROUND VERIFICATION NORMAL.
